# SDR UALA2012080904316

- Difficulty date: August 9, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 89,861 hours, 14,309 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Part number: 141T489019
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, CAPTAIN UNABLE TO SECURE SLIDING COCKPIT WINDOW.  SUPPLEMENTAL DATA UPDATE, ADJUSTED NR 2 CAPTAIN WINDOW, CHECK NO LEAK.  LOWER CARRIAGE BRACKET ITEM NR 365 P NR 141T4883-501, -9, OR -15 IS CRACKED AT CAPTAIN'S SLIDING WINDOW.  SEE IPC 56-11-04-001C PG6 AND PG19.  ITEM ON AOG K4828 DELIVERY TO LSVC.
